# SDR 07FDEA03472

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57141280200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK (3MM) ON MLG RIB 5, LHS, AT HOLE 47 (RAS/BAE/1001321/2005 GIVES A LIMIT OF 10 FC).  REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL IAW EA 6-5710-92236 AND RAS/BAE/1001952/2005 ISS B.
